| Catalog Number |
02.07.1203R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 july 2024.Lot 1908625: (b)(4) items manufactured and released on 31-march-2020.Expiration date: 2025-03-26.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional revised implants.Batch review performed on 16 july 2024 on gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot.1909493.Lot 1909493: (b)(4) items manufactured and released on 25-feb-2020.Expiration date: 2025-02-19.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 16 july 2024 on gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r (k121416) lot.189042.Lot 189042: (b)(4) items manufactured and released on 05-feb-2019.Expiration date: 2024-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 years 9 months after the primary, the patient came in reporting anterior knee pain and the cause was unknown.The surgeon revised all components and the surgery was completed successfully.